hi,i have heard its pretty good and i was even going to try it but cant because of thyroid...good luck .....deb
Hello LA, Thanks so much for the response to my rant yesterday. I feel better today. Still have the double vision but like always my friends here cheer me up.
To answer your question. I was on Cymbalta for about 6 weeks. I asked to be taken off of it. It was making me feel strange. Very "short Fused", irritated, grouchy. I started taking Effexor when this started and I went back to it just a higher dose now. I have seen where people here have got on it and it has helped very well. Good luck to you my friend......
I actulally started it today. Will go through it together. Made me feel jittery today.
Lets keep in contact about it.
What dose did they start you at. OH I do NOT need to feel jittery. I already have that problem. :(
Yes, lets stay in touch.
I was on it for about 6 weeks too. I asked to be taken off of it because it made me feel drousy. That's the last thing I needed to add to my already debilitating fatigue.
I've read similar posts on the Fibromyalgia board, but it must work well for some.
Thanks. I read through the information on this medication and have some concerns.
It mentioned something about panic attacks. I have had a lot of trouble with panic attacks and anxitey through out the years.
I am also wondering if I can still take Advil on this medication.
I called my doctor and left a message for her. I should hear back tomorrow.
I have been on it for about 2 years and I LOVE IT!! It has made a huge diff in my day to day life and I hope it never stops working. The main downer of it is it does seem to cause weight gain :(
Ugh..weight gain is not what I need. I just packed on 15 pounds after my diagnosis. I can not blame MS for my weight gain. I am sure it is anxiety and because I took my focus off of my diet.
Any anxiety problems?
Well, my family tells me now I'm laid back to a fault. I don't get excited about anything at all. So, no, there is no anxiety. Perhaps the weight gain comes from me not feeling to need to do anything about it LOL.
I am almost right there with you on the weight thing. I guess I don't feel the need to impress anyone any more.
Plus, my husband has put on more than a few pounds himself. I dieted my whole life. I like to cook. I like to go out to eat. I could be thin my whole life, but I would be hungry and miserable.
I would rather enjoy life a little. Especially now that I have MS and am dealing with the issues that come with it. I was no happier thin than I am now. But I was hungrier!
I tried it at 30mg. At first, I was jumpy and had trouble sleeping. Then I started getting weird stomach cramps that were waking me up all night. So I stopped it. I would have waited out the insomnia but the stomach thing was very uncomfortable. I don't have too much trouble with meds usually but this one was not right for me. I wished it had worked - people who do well with it, love it.
Let us know how you do.
That is not good news for me. The Rolaids bottle is my best friend. I buy the huge jug of them.
I have been treated for reflux in the past and should probably go back on Nexium again because my tummy is a mess.
Advil is really doing a job on my stomach. Not to mention my dx of IBS.
I called the doctor and left a message about my concerns with this medication. I will hear back tomorrow.
My stomach issue was nothing like acid reflux or IBS. It was a totally different feeling. There wasn't any diarrhea or anything. It was just an uncomfortable cramping. It may not do anything like that to you. As I said, for some people, it is a miracle drug so it is probably still worth a try:) And if Cymbalta allows you to take less advil, it's probably a good thing.
As for the advil.... I take prescription 800 ibuprofen and it has less of a stomach issue with me than taking 4 of the OTC advil. My stomach really reacts to the other ingredients in advil. And always always always take it with food.